# SDR DL738090915

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 23,871 hours, 9,360 cycles
- Engine: Ge CFM56*
- Engine time: 22,037 hours, 13,027 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part serial: 092408
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 22,037 hours, 13,027 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NBR 2 ENG AUTO SHUTDOWN IN FLT. FOUND METAL IN TAILPIPE.    REQUIRES ENG CHG  REMOVED AND REPLACED ENG IAW TRANSMITTIAL 12T102 MALF-1T0  POS-02 CTL-610344001 SKILL-02 OFF SN ON SN DPN 1 876610, 875403, 715001628.
